[Changes in somatosensory evoked potentials in pharmacogenic myoclonia].
Аннотация
Transient increases of the early cortical somatosensory evoked potentials (SSEP) were observed in 9 patients who received antidepressant and/or neuroleptic treatment. All patients developed myoclonus, and 2 had grand mal seizures. Three cases--one 20-, one 17- and one 15-year-old patient--are presented in detail. Similar observations have been reported in elderly patients. Possible underlying mechanisms and the potential value of the SSEP in identifying and monitoring patients at risk of developing psychotropic drug-induced side-effects are briefly discussed.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.